# SDR DXTA2008122503439

- Difficulty date: December 25, 2008
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N720QS
- Make and model: Gulstm 200
- Aircraft serial: 085
- Aircraft time: 4,370 hours, 2,698 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 4AS8135500503
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION, LT MAIN GEAR INDICATION WAS AMBER CROSS HATCHED THEN RED CROSS HATCHED AND STAYED THAT WAY. GEAR SOUNDED TO HAVE RETRACTED NORMALLY. FOLLOWING QRH DID NOT FIX THE PROBLEM. UNEVENTFUL LANDING FOLLOWED. HYD RESS WAS NORMAL. RECEIVED 3 GREEN DOWN INDICATIONS.  REMOVED AND REPLACED LT FWD AND AFT UPLOCK PROXIMITY SWITCHES.  WORK DONE IAW MM 32-10-11 AND CMP 326020.   PART SN OFF: 4AS8135500-503 SN: OFF NA SN ON: N/A PN ON: 4AS8135500-503 (AFT)
